Déformations des feuilletages transversalement holomorphes à type différentiable fixé.

Título original Déformations des feuilletages transversalement holomorphes à type différentiable fixé.
Título español Deformaciones de foliaciones transversalmente holomorfas a tipo fijo diferenciable.
Autor/es El Kacimi Alaoui, A. ; Nicolau, Marcel
Organización Univ. Valenciennes, Valenciennes, Francia;Fac. Cienc. Secc. Mat. Univ. Autòn. Barcelona, Bellaterra (Barcelona), España
Revista 0214-1493
Publicación 1989, 33 (3): 485-500, 14 Ref.
Tipo de documento articulo
Idioma Francés
Resumen inglés Let F be a transversely holomorphic foliation on a compact manifold. We show the existence of a versal space for those deformations of F which keep fixed its differentiable type if F is Hermitian or if F has complex codimension one and admits a transverse projectable connection. We also prove the existence of a versal space of deformations for the complex structures on a Lie group invariant by a cocompact subgroup.
Clasificación UNESCO 120200
Palabras clave español Foliaciones ; Funciones holomorfas
Código MathReviews MR1038485
Icono pdf Acceso al artículo completo